# SDR ABXA20120613361

- Difficulty date: June 13, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 58,227 hours, 44,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 181T31006
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP MID SPAR WEB UPPER CORD STR 7 IS CORRODED AT LBL 38 JUST I/B OF RIB 2 VERTICAL FLANGE.  REMOVED CORROSION AS REQUIRED IAW B767 SRM 55-10-03 AND REA B655-59827-MR, ACFT WAS GROUNDED.
